# SDR HALA2009022800072

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 73,741 hours, 13,454 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601307
- Condition: Faulty
- Location: Hf Comm
- Part time: 18,904 hours, 3,584 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TRANSMISSION AND RECEPTION ON L HF INOP.  BOTH VOICE AND DATA INOP ON LEFT SIDE.  TROUBLESHOOT HF COUPLERS, FOUND NR 2 COUPLER BAD IN BOTH POSITIONS NR 1 COUPLER S/N FK516-01062 INSTALLED IN NR 2 POSITION.  COUPLER S/N 0209 INSTALLED IN NR 1 POSITION.  NR 1, NR 2 HF SYSTEMS CHECK OK PER MM 23-11-01.
